MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO ECHO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO ECHO; AUTOMATED BLOOD BANK SYSTEM
Model Number 0087000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On february 11, 2021 an immucor field service engineer (fse) visited the site to repair the instrument.The fse replaced the echo fluidic module cover lid hinge and verified that it is operating as expected.
 
Event or Problem Description
On february 3, 2021 a laboratory technician at a customer site was injured by the falling fluidics cover of a galileo echo ((b)(4)) instrument.

Brand Name
GALILEO ECHO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key11421602
Report Number1034569-2021-00007
Device Sequence Number19774017
Product Code KSZ
UDI-Device Identifier10888234001584
UDI-Public10888234001584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK170132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0087000
Device Catalogue Number0087000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR